Alert archive / Maine / Special Weather Statements in 2012
Special Weather Statement, NWS Gray, ME
NWS Gray, ME issued this special weather statement at Aug 17, 2012, 7:21 PM EDT for York County, Maine. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2012, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 17, 2012, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Gray, ME
County York County, ME
The radar
The Portland,ME radar (KGYX), 53 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
836 WWUS81 KGYX 172321 SPSGYX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 721 PM EDT FRI AUG 17 2012 MEZ018-023-172345- COASTAL YORK-INTERIOR YORK- 721 PM EDT FRI AUG 17 2012 ...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY THROUGH 745 PM EDT... AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER EMERY MILLS...OR ABOUT 5 MILES NORTHWEST OF SANFORD...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND EMERY MILLS... SPRINGVALE...SANFORD...ALFRED...WATERBORO...LYMAN...HOLLIS AND GOODWINS MILLS THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4366 7062 4345 7050 4343 7088 4351 7091 $$ MARINE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Aug 17, 7:19 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 17, 7:19 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 719 PM EDT FRI AUG 17 2012 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL MOVE ACROSS NORTHERN NEW ENGLAND TONIGHT BRINGING SCATTERED SHOWERS AND THUNDERSTORMS WITH IT. THE FRONT WILL STALL OVER THE GULF OF MAINE AS LOW PRESSURE MOVES ALONG IT SATURDAY INTO SUNDAY. AT THE PRESENT TIME IT LOOKS LIKE MOST OF THE CLOUDS AND RAIN WITH THIS SYSTEM WILL STAY JUST EAST OF THE REGION. && .NEAR TERM /THROUGH SATURDAY/... UPDATE... CONVECTION CONTS TO MARCH EASTWARD...MUCH IN LINE WITH THE SAME OVERALL PATTERN SHOWN IN THE LATEST HRRR MODEL. HAVE INCLUDED THE POSSIBILITY OF GUSTY WINDS AND HAIL TO THE GRIDS AS WELL AS SOME OF THE STMS ARE NOW SHOWING CORES WELL ABV THE FRZG LVL. HAVE ALSO INCREASED POPS IN A LINE MOVG EASTWARD INTO CTNRL ME OVER THE NEXT FEW HRS. MADE A FEW ADJUSTMENTS TO CLOUD COVER AND DEW POINTS AS WELL. OTRW...FCST WILL REMAIN RELATIVELY UNCHANGED. UPDATE FOR NEW CONVECTION RACING ACROSS SRN/CNTRL NH AS WELL. PREV DISC... MOSTLY SUNNY SKIES ACROSS THE REGION THIS AFTERNOON WITH DEW POINTS MAINLY IN THE 50S TO LOWER 60S. A WEAK FRONTAL BOUNDARY IS APPROACHING THE CWA FROM THE WEST. INSTABILITY AHEAD OF THE FRONT IS AT BEST WEAK. APPEARS AS THOUGH THE NAM HAS A LITTLE BETTER HANDLE ON THIS FEATURE THAN THE GFS DOES. ONLY ISOLATED SHOWERS POPPING UP OVER THE ADIRONDACKS TO THE WEST OF US WHERE INSTABILITY IS BETTER. BECAUSE OF THIS...WILL BACK OFF OF POPS A BIT THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE MOUNTAINS. BOUNDARY LOOKS AS THOUGH IT WILL WASH OUT QUITE A BIT AS IT MOVES ACROSS THE AREA. && .SHORT TERM /SATURDAY NIGHT/... THE FRONTAL BOUNDARY WILL STALL JUST OFFSHORE EARLY SATURDAY. THIS LOOKS LIKE IT WILL BE THE TRICKIEST PART OF THE FORECAST. THE NAM TAKES THE BOUNDARY INTO THE GULF OF MAINE SATURDAY MORNING. IT DEVELOPS A WAVE THAT MOVES ALONG THE BOUNDARY AND PRODUCES SOME PRECIPITATION JUST OFFSHORE. THE GFS ON THE OTHER HAND...KEEPS THE BOUNDARY ALONG THE COAST AND GENERATES PRECIPITATION TOMORROW MORNING ALONG THE COAST OF MAINE. AGAIN...FEEL AS THOUGH THE NAM IS HANDLING THIS FEATURE BETTER DUE TO INITIALIZATION OF CONVECTION OVER NEW YORK STATE TODAY. ONCE THE BOUNDARY IS CLEAR OF THE COAST...HIGH PRESSURE WILL BUILD IN FOR TOMORROW NIGHT. && .LONG TERM /SUNDAY THROUGH FRIDAY/... FRONTAL SYSTEM WITH DEPARTING LOW WILL KEEP CLOUDS AND SHOWER THREAT OVER THE COASTAL WATERS ON SUNDAY. EXPECT LAND AREAS TO REMAIN DRY. CLOUDS ALONG THE IMMEDIATE COAST COULD BE PROBLEMATIC DEPENDING ON HOW QUICKLY THE FRONT PUSHES EAST. HAVE GONE WITH A EURO-GFS SOLUTION AS THE NAM IS SLOWER IN MOVING THE FRONT EAST. WEAK RIDGING WILL KEEP THINGS DRY SUNDAY NIGHT INTO MONDAY. A WEAK TROUGH WILL CROSS THE AREA LATE MONDAY INTO MONDAY NIGHT. THIS MAY BRING A FEW SHOWERS WITH IT. TUE-FRI THE AREA WILL BE UNDER A CYCLONIC FLOW ALOFT. WHILE NO LARGE SCALE PRECIPITATION EVENT IS FORECAST...A FEW SHOWERS ARE POSSIBLE ESPECIALLY DIURNALLY OVER THE MOUNTAINS. IN ADDITION ANY SHORT WAVES MOVING THROUGH THIS CYCLONIC FLOW COULD TRIGGER SHOWERS. TIMING OF THESE SUBTLE FEATURES IN THE LONG RANGE PORTION OF THE FORECAST IS DIFFICULT. TEMPERATURES SHOULD BE NEAR NORMAL. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... SHORT TERM...VFR CONDITIONS WILL PREVAIL INTO THE EVENING HOURS. AN APPROACHING BOUNDARY MAY GENERATE SOME SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. EXPECT RADIATION FOG TO SET UP AGAIN TONIGHT AND DROP VSBY AND CIGS TO IFR/LIFR BY MORNING. FOG SHOULD NOT BE AS THICK AS LAST NIGHT AND IS EXPECTED TO BURN OFF QUICKER. LONG TERM...MAINLY MVFR CONDITIONS EXPECTED. && .MARINE... SHORT TERM...NO FLAGS EXPECTED. LONG TERM...WINDS AND SEAS WILL REMAIN BELOW SCA LEVELS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 17, 6:39 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 639 PM EDT FRI AUG 17 2012 MEZ007>009-012>014-018>028-NHZ001>010-013-014-182245- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 639 PM EDT FRI AUG 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL ROLL THROUGH WESTERN MAINE AND NEW HAMPSHIRE TONIGHT. A FEW OF THE STORMS OVER SOUTHERN AND CENTRAL PORTIONS OF THE REGION MAY HAVE STRONG GUSTY WINDS OR HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-182245- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 639 PM EDT FRI AUG 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 17, 6:31 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 631 PM EDT FRI AUG 17 2012 NHZ008-172300- MERRIMACK- 631 PM EDT FRI AUG 17 2012 ...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY THROUGH 700 PM EDT... AT 631 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF WEBSTER...OR ABOUT 9 MILES NORTHEAST OF HENNIKER...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WEBSTER...PENACOOK... BOSCAWEN...CANTERBURY...LOUDON AND CHICHESTER THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4342 7155 4324 7128 4324 7179 4334 7180 MARINE
Special weather statement, Aug 17, 6:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
644 PM EDT FRI AUG 17 2012
MEZ012-019-020-172315-
ANDROSCOGGIN-INTERIOR CUMBERLAND-SOUTHERN OXFORD-
644 PM EDT FRI AUG 17 2012
...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...OXFORD
COUNTY AND CUMBERLAND COUNTY THROUGH 715 PM EDT...
AT 644 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF HARRISON TO 4 MILES SOUTHEAST OF BRIDGTON TO 3
MILES SOUTHEAST OF DENMARK...OR ALONG A LINE EXTENDING FROM 5 MILES
NORTHEAST OF BRIDGTON TO 4 MILES SOUTHEAST OF BRIDGTON TO 9 MILES
WEST OF NAPLES...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND HARRISON...DENMARK...
BRIDGTON...OXFORD...NAPLES...CASCO...MECHANIC FALLS...SEBAGO LAKE
STATE PARK AND POLAND THROUGH 715 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4415 7031 4400 7038 4387 7054 4392 7087
4403 7077 4412 7068
MARINESpecial weather statement, Aug 17, 6:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 648 PM EDT FRI AUG 17 2012 MEZ007>009-012-013-172330- CENTRAL SOMERSET-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN OXFORD- 648 PM EDT FRI AUG 17 2012 ...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY...OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 730 PM EDT... AT 648 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM STRATTON TO 5 MILES WEST OF GREENWOOD...OR ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF EUSTIS TO 6 MILES SOUTH OF BETHEL...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND STRATTON...ROXBURY...LOCKE MILLS...HANOVER...EUSTIS... DALLAS...BYRON...BRYANT POND...BETHEL AND REDINGTON THROUGH 730 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4527 6995 4421 7036 4430 7083 4522 7049 MARINE
Special weather statement, Aug 17, 6:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 658 PM EDT FRI AUG 17 2012 MEZ018-019-023-024-172330- COASTAL CUMBERLAND-COASTAL YORK-INTERIOR CUMBERLAND-INTERIOR YORK- 658 PM EDT FRI AUG 17 2012 ...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY AND CUMBERLAND COUNTY THROUGH 730 PM EDT... AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES SOUTHWEST OF STEEP FALLS TO HOLLIS...OR ALONG A LINE EXTENDING FROM 13 MILES WEST OF NORTH WINDHAM TO 10 MILES NORTHEAST OF ALFRED...MOVING EAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND STEEP FALLS...HOLLIS... BAR MILLS...LOWER BAY...STANDISH...BUXTON...FRYE ISLAND...GORHAM... SOUTH WINDHAM AND NORTH WINDHAM THROUGH 730 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4381 7071 4389 7031 4360 7023 4358 7065 MARINE
Special weather statement, Aug 17, 7:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
715 PM EDT FRI AUG 17 2012
MEZ019>021-024-025-172345-
ANDROSCOGGIN-COASTAL CUMBERLAND-INTERIOR
CUMBERLAND-KENNEBEC-SAGADAHOC-
715 PM EDT FRI AUG 17 2012
...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...SAGADAHOC COUNTY AND CUMBERLAND COUNTY THROUGH 745 PM EDT...
AT 715 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
7 MILES WEST OF GREENE TO BIG BASIN...OR ALONG A LINE EXTENDING FROM
4 MILES SOUTH OF TURNER TO 7 MILES SOUTH OF NAPLES...MOVING EAST AT
30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND SEBAGO LAKE STATE PARK...EAST SEBAGO...BIG BASIN...POLAND...
MECHANIC FALLS...MINOT...RANGE PONDS STATE PARK...JORDAN BAY...
RAYMOND AND NORTH WINDHAM THROUGH 745 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4380 7016 4386 7064 4403 7049 4403 7047
4405 7048 4425 7030 4426 6976
MARINESpecial weather statement, Aug 17, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 721 PM EDT FRI AUG 17 2012 MEZ018-023-172345- COASTAL YORK-INTERIOR YORK- 721 PM EDT FRI AUG 17 2012 ...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY THROUGH 745 PM EDT... AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER EMERY MILLS...OR ABOUT 5 MILES NORTHWEST OF SANFORD...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND EMERY MILLS... SPRINGVALE...SANFORD...ALFRED...WATERBORO...LYMAN...HOLLIS AND GOODWINS MILLS THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4366 7062 4345 7050 4343 7088 4351 7091 MARINE
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:44 PM EDT | Special Weather Statement | GYX | Cumberland | 31 min |
| Aug 17, 6:48 PM EDT | Special Weather Statement | GYX | Franklin, Oxford | 42 min |
| Aug 17, 6:58 PM EDT | Special Weather Statement | GYX | Cumberland | 32 min |
| Aug 17, 7:15 PM EDT | Special Weather Statement | GYX | Androscoggin | 30 min |
| Aug 17, 7:44 PM EDT | Special Weather Statement | GYX | Kennebec, Sagadahoc | 31 min |
| Aug 17, 7:46 PM EDT | Special Weather Statement | GYX | Cumberland | 29 min |
| Aug 17, 6:18 PM EDT | Special Weather Statement | GYX | Carroll | 27 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | GYX | Merrimack | 29 min |
Nearby
Special Weather Statements in Maine, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.